toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Jahanshahloo, G.R.; Hosseinzadeh Lotfi, F.; Rezai, H.Z.; Balf, F.R. doi  openurl
  Title Using Monte Carlo method for ranking efficient DMUs Type Journal Article
  Year 2005 Publication Applied Mathematics and Computation Abbreviated Journal  
  Volume 162 Issue 1 Pages 371-379  
  Keywords Data Envelopment Analysis (DEA ); Ranking; Efficiency; Monte Carlo method  
  Abstract For ranking efficient DMUs some methods have been developed. These methods are not able to rank non-extreme efficient DMUs. In this paper, using Monte Carlo method, a method has been developed which is able to rank all (extreme and non-extreme) efficient DMUs.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number Admin @ admin @ JahanshahlooHosseinzadeh-LotfiRezaiBalf2005 Serial 2999  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: